A note on a theorem of Jörgens.

Piero D'Ancona

Mathematische Zeitschrift (1995)

  • Volume: 218, Issue: 2, page 239-252
  • ISSN: 0025-5874; 1432-1823

How to cite


D'Ancona, Piero. "A note on a theorem of Jörgens.." Mathematische Zeitschrift 218.2 (1995): 239-252. <http://eudml.org/doc/174727>.

author = {D'Ancona, Piero},
journal = {Mathematische Zeitschrift},
keywords = {degenerate wave equation; global smooth solutions},
number = {2},
pages = {239-252},
title = {A note on a theorem of Jörgens.},
url = {http://eudml.org/doc/174727},
volume = {218},
year = {1995},

AU - D'Ancona, Piero
TI - A note on a theorem of Jörgens.
JO - Mathematische Zeitschrift
PY - 1995
VL - 218
IS - 2
SP - 239
EP - 252
KW - degenerate wave equation; global smooth solutions
UR - http://eudml.org/doc/174727
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.